# SDR SIMA20190305007

- Difficulty date: March 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 37,338 hours, 32,653 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT EMERGENCY FLASHLIGHT ASSEMBLY WIRES SP3554 AND SP3553 BROKE AT QUICK DISCONNECT. C/A-COMPLETE:REPLACED COCKPIT RT EMERGENCY FLASHLIGHT ASSEMBLY (F/O'S) CONNECTOR (QUICK DISCONNECT) J1871 AND SPLICES SP3553 AND SP3554 IAW SWPM 20-21-00, REFERENCE NRTC E703939 FOR OPS CHECK.
